# SDR SWAA2021111531022

- Difficulty date: October 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT ; 2021-466316 / [01] EVALUATED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT FOUND CRACK ( 1 EA )L=0.5820 INCH. CRACK MUST BE REPAIRED BY WELDING IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1. PARAGRAPH 4.B. TOOL USED; DIGITAL CALIPER P/N:500-193-30 S/N:0000288 DUE DATE 23/NOV/21; [02] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.; [03] STEP 1 ENTRY BY ERROR; [04] TASK COMPLETED; [05] TASK COMPLETED
